MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FIXTURE ST 3MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FIXTURE ST 3MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 90438
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on august 7, 2020.
 
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss.Reimplantation is planned but has not taken place as of the date of this report.

Brand Name
FIXTURE ST 3MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10377182
Report Number6000034-2020-02062
Device Sequence Number14334785
Product Code FZE
UDI-Device Identifier09321502014335
UDI-Public(01)09321502014335(10)COH264706(17)171031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2017
Device Model Number90438
Device Catalogue Number90438
Device Lot NumberCOH264706
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;